# SDR AALA952110

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAI - DURING OVERNIGHT CHECK, FOUND THE EMERGENCY EXIT FLOOR LIGHTS AT SEAT ROW 1J TO 9J INOPERATIVE.  REPLACED FUSE IN EMERGENCY POWER SUPPLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
